or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Trying To Conceive › Confused by cycle
New Posts  All Forums:Forum Nav:

Confused by cycle

post #1 of 2
Thread Starter 
I had a laproacopsy and a dnc on August 30th. Was told that everything looked good and wals normal. I had started my period the day before. Then I decided on September 9 to start taking birth control pills. But 6 days later my husband and I agreed to start trying again and I stopped taking the pill on the 20th. On the 26th I started havin some dark brown spotting and had that for 2 days then started my period until October 2nd. Now 3 days later I started spotting again, and again the blood was dark brown but this time it has a lot of mucus mixed in, more mucus then blood. So confused what this is, can anyone help
post #2 of 2

From what I understand of BC, this is what it does: it tricks your body into thinking it's pregnant so you don't ovulate.When you suddenly stop taking BC you body thinks it's time for AF, which is why the fourth week of BC is often just sugar pills. But if you stop taking them in the middle of a cycle, AF is everywhere. So I think your hormones are all screwed up. I would talk to a pharmacist or a doctor for more information.
 

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Trying To Conceive
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Trying To Conceive › Confused by cycle